# SDR DHL2008764521

- Difficulty date: May 22, 2008
- Submitted: May 25, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON MAIN CABIN FRAME BS 640 BETWEEN STR 16 AND 17R.  CUT OUT DAMAGED AREA AT FRAME BS 640 BETWEEN STR 16 & 17 RT APPROX 7/8" X 1", FAB DOUBLER REPAIR WITH 7075-T6 .050", DIM 7" X 5" AND PO 9006742 IAW B727 SRM 53-10-2 FIG 3 AND 51-40-3 FIG 1.
